On Duality with Support Functions for a Multiobjective Fractional Programming Problem

Indira P. Debnath, S. K. Gupta

Abstract

In this article, a different class of function called (K × Q)-F-type I has been introduced. Further, we have formulated a problem over cones and appropriate duality results have been established taking the concerned functions to be (K ×Q)- F-type I. The results which we have put forward in the paper generalizes some of the known results appeared in the literature.

References

  1. Agarwal, R. P., Ahmad, I., and Jayswal, A. (2010). Higherorder symmetric duality in nondifferentiable multiobjective programming problems involving generalized cone convex functions. Mathematical and Computer Modelling 52, 1644-1650.
  2. Ahmad, I. (2012). Unified higher order duality in nondifferentiable multiobjective programming involving cones. Mathematical and Computer Modelling 55, 419-425.
  3. Bector, C. R. and Chandra, S. (1987). Generalized bonvexity and higher order duality for fractional programming. Opsearch 24, 143-154.
  4. Bector, C. R., Chandra, S., and Husain, I. (1993). Optimality conditions and subdifferentiable multiobjective fractional programming. Journal of Optimization Theory and Applications 79, 105-125.
  5. Bhatia, M. (2012). Higher order duality in vector optimization over cones. Optimization Letters 6, 17-30.
  6. Clarke, F. H. (1983). Optimization and nonsmooth analysis. A Wiley-Interscience Publication, New York.
  7. Craven, B. D. (1989). Nonsmooth multiobjective programing. Numerical Functional Analysis and Optimization 10, 49-64.
  8. Debnath, I. P., Gupta, S. K., and Kumar, S. (2015). Symmetric duality for a higher-order nondifferentiable multiobjective programming problem. Journal of Inequaities and Applications, 2015:3.
  9. Dorn, W. S. (1960). A duality theorem for convex programs. IBM Journal of Research and Development 4, 407- 413.
  10. Gupta, S. K., Kailey, N., and Kumar, S. (2012). Duality for nondifferentiable multiobjective higher-order symmetric programs over cones involving generalized ( f , a, ?, d)-convexity. Journal of Inequaities and Applications, 2012:298.
  11. Hanson, M. A. (1981). On suffciency of the kuhn-tucker condition. Journal of Mathematical Analysis and Applications 80, 845-850.
  12. Hanson, M. A. and Mond, B. (1987). Necessary and suffcient conditions in constrained optimization. Mathematical Programming 37, 51-58.
  13. Husain, I. and Zabeen, Z. (2005). On fractional programming containing support functions. Journal of Applied Mathematics and Computing 18, 361 - 376.
  14. Kaul, R. N., Suneja, S. K., and Srivastava, M. K. (1994). Optimality criteria and duality in multiobjective optimization involving generalized invexity. Journal of Optimization Theory and Applications 80, 465-482.
  15. Kim, D. S. and Lee, Y. J. (2009). Nondifferentiable higher order duality in multiobjective programming involving cones. Nonlinear Analysis 71, 2474-2480.
  16. Kuk, H. and Tanino, T. (2003). Optimality and duality in nonsmooth multiobjective optimization invloving generalized type 1 functions. Computer and Mathematics with Applications 45, 1497-1506.
  17. Rueda, N. G. and Hanson, M. A. (1988). Optimality criteria in mathematical programming involving generalized invexity. Journal of Mathematical Analysis and Applications 130, 375-385.
  18. Schaible, S. (1995). Fractional programming,hand book of global optimization. in: R. Horst, P.M. Pardalos(Eds), Kluwer Academic Publications, Dordrecht, Netherland, 495-608.
  19. Schechter, M. (1979). More on subgradient duality. Journal of Mathematical Analysis and Applications 71, 251- 262.
  20. Slimani, H. and Mishra, S. K. (2014). Multiobjective fractional programming involving generalized semilocally v-type i-preinvex and related functions. International Journal of Mathematics and Mathematical Sciences, Article ID 496149, 12 pages http://dx.doi.org/10.1155/2014/496149.
  21. Suneja, S. K., Srivastava, M. K., and Bhatia, M. (2008). Higher order duality in multiobjective fractional programming with support functions. Journal of Mathematical Analysis and Applications 347, 8-17.
  22. Wang, C., Zhang, Y., and Sun, W. (2008). Optimality conditions for nonsmooth multiobjective nonlinear programming. in Proc. of Control and Decision Conference, 3049-3051.
  23. Wang, X. (2005). Subdifferentiability of real functions. Real Analysis Exchange 30, 137-172.
Download


Paper Citation


in Harvard Style

Debnath I. and Gupta S. (2016). On Duality with Support Functions for a Multiobjective Fractional Programming Problem . In Proceedings of 5th the International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES, ISBN 978-989-758-171-7, pages 115-121. DOI: 10.5220/0005666001150121


in Bibtex Style

@conference{icores16,
author={Indira P. Debnath and S. K. Gupta},
title={On Duality with Support Functions for a Multiobjective Fractional Programming Problem},
booktitle={Proceedings of 5th the International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,},
year={2016},
pages={115-121},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0005666001150121},
isbn={978-989-758-171-7},
}


in EndNote Style

TY - CONF
JO - Proceedings of 5th the International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,
TI - On Duality with Support Functions for a Multiobjective Fractional Programming Problem
SN - 978-989-758-171-7
AU - Debnath I.
AU - Gupta S.
PY - 2016
SP - 115
EP - 121
DO - 10.5220/0005666001150121